Sh:1075

Bib entry
@article{Sh:1075,
 author = {Golshani, Mohammad and Shelah, Saharon},
 title = {{On cuts in ultraproducts of linear orders I}},
 journal = {J. Math. Log.},
 fjournal = {Journal of Mathematical Logic},
 volume = {16},
 number = {2},
 year = {2016},
 pages = {1650008, 34},
 issn = {0219-0613},
 doi = {10.1142/S0219061316500082},
 mrclass = {03E04 (03C20 03E35 03E45 03E55)},
 mrnumber = {3580893},
 mrreviewer = {Shimon Garti},
 doi = {10.1142/S0219061316500082},
 note = {\href{https://arxiv.org/abs/1510.06278}{arXiv: 1510.06278}},
 arxiv_number = {1510.06278}
}